# SDR FDEA202201250526

- Difficulty date: January 25, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorboard
- Part number: AEA75429
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK FLOOR PANEL AT STA 1481 LBL 80, PANEL INSERTS AND SCREWS ARE   CORRODED. (MKD) FABRICATED FLOOR BOARD AEA 7542-9 (271JF) REF DWG SRZ-25-005.
